Uniqueness of the solution of a system of differential equations unsolved for the derivatives
Differencialʹnye uravneniâ, Tome 41 (2005) no. 1, pp. 87-92
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2005_41_1_a9,
author = {A. F. Filippov},
title = {Uniqueness of the solution of a system of differential equations unsolved for the derivatives},
journal = {Differencialʹnye uravneni\^a},
pages = {87--92},
year = {2005},
volume = {41},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2005_41_1_a9/}
}
A. F. Filippov. Uniqueness of the solution of a system of differential equations unsolved for the derivatives. Differencialʹnye uravneniâ, Tome 41 (2005) no. 1, pp. 87-92. http://geodesic.mathdoc.fr/item/DE_2005_41_1_a9/